MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N, JAPANESE
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to ventec that the device was continuously rebooting by itself.In this condition, the device would be inoperable.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it continuously rebooting by itself could not be duplicated.Ventec downloaded the device's electronic records for analysis and observed data which confirmed that the device did, in fact, inappropriately reboot as reported.Ventec then opened the device in order to perform an internal inspection but no discrepancies were observed.As a precaution, ventec replaced the internal flow transducer (ift), cough assist valve and exhalation control module (ecm).Proper device operation was confirmed through functional and performance testing.The cause of the reported issue could not be determined.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 002 ¿.Section d4, model #, of the initial medwatch report stated: prt-01100-100.Section d4, model #, of the initial medwatch report should have stated: v+o+c+s+n, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
mike kubany
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key16772830
Report Number3013095415-2023-00280
Device Sequence Number11548289
Product Code CBK
UDI-Device Identifier00850018761130
UDI-Public(01)00850018761130(11)210309
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+O+C+S+N, JAPANESE
Device Catalogue NumberPRT-01100-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer05/19/2023
11/10/2025
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/26/2023
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown